| Model Number |
39304 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the male external catheters had too much glue.
Event or Problem Description
It was reported that the male external catheters had too much glue.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "viscometer failure or mechanical failure ".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.